# SDR 2013FA0000230

- Difficulty date: April 15, 2013
- Submitted: April 15, 2013
- Operation: General aviation
- Aircraft: N813JG
- Make and model: Cirrus SR20
- Aircraft serial: 2117
- Aircraft time: 582 hours
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: C35324P
- Condition: Cracked
- Location: Propeller
- Part time: 582 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL MOUNTING AND ALIGNMENT COMPONENTS OF THE PROPELLER SPINNER CRACKED DURING NORMAL OPERATIONS.
